A note on the Dirichlet characters of polynomials

Volume 115 / 2004

Wenpeng Zhang, Weili Yao Acta Arithmetica 115 (2004), 225-229 MSC: 11L10, 11L40. DOI: 10.4064/aa115-3-3

Authors

  • Wenpeng ZhangResearch Center for Basic Science
    Xi'an Jiaotong University
    Xi'an, Shaanxi, P.R. China
    e-mail
  • Weili YaoResearch Center for Basic Science
    Xi'an Jiaotong University
    Xi'an, Shaanxi, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image